Fulltext

Modified Iterative Method for Solving Nonlinear Equation

الطريقة التكرارية المُعَدَّلة لحَلّ المعادلةِ اللاخطّيةِ

Rostam K. Saeed Shno O. Ahmed روستم كريم سعيد شنو عثمان احمد

kirkuk university journal for scientific studies مجلة جامعة كركوك للدراسات العلمية
ISSN: 19920849 26166801 Year: 2012 Volume: 7 Issue: 1 Pages: 149-152
Publisher: Kirkuk University جامعة كركوك

Abstract

In this paper, we present new one- and two-steps iterative methods for solving nonlinear equation f(x)=0. It is proved here that the iterative methods converge of order three and six respectively. Several numerical examples are given to illustrate the performance and to show that the iterative methods in this paper give better result than the compared methods.

في هذا البحث، نُقدّمُ طرقَ تكراية جديدة ذات خطوة واحدة وخطوتين لحَلّ المعادلةِ اللاخطّيةِ f (x) =0. وأثبتنا بأنّ الطريقةِ التكراريةِ متقاربة من المرتبة الثالثة والسادسة على التوالي. وقد اعطينا عِدّة أمثلة عددية لبيان كفاءة و افضلية طرائقنا على الطرائق التي تم مقارنتها.

Keywords

Modified --- Iterative --- Method --- Solving Nonlinear Equation --- الطريقة التكرارية --- المُعَدَّلة --- لحَلّ --- المعادلةِ اللاخطّيةِ